MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is functioning properly per customer and is not being returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2025, that the leep was shutting off when using the coagulation button.Upon consultation with csi employee, it was determined that the leep machine was not connected to a wall outlet during the procedure and the connection to the machine was loose.Customer was able to figure out what the problem was, and the machine is now working properly.No patient harm reported.No additional information provided.1216677-2025-00014 lp-10-120 leep 2025-03-0000333.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: this complaint unit was manufactured at csi on 10/18/2021 and shipped on 10/26/2021.Manufacturing record review: dhr's 310577 & 296641 were reviewed and no non-conformities, related to the complaint condition, were noted.None of the observed notes indicate a similar issue.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history does not reveal similar reported complaint conditions.Product receipt: the unit was not returned.Visual evaluation: a visual evaluation could not be completed as the complaint unit was not required to be returned to coopersurgical.Functional evaluation: a functional evaluation could not be completed as the complaint unit was not required to be returned to coopersurgical.Root cause: the information on the complaint and a discussion with service & repair indicates the customer had not used a wall outlet and likely had not had the generator fully seated in cart.The power to the generator comes from connecting to the internal connector in the cart slot.Also, the unit must be powered from a wall outlet per the ifu.This is attributable to end user error.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION INTEGRATED SYSTEM
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21752114
Report Number1216677-2025-00014
Device Sequence Number12820987
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown